# SDR 2024FA0000136

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: General aviation
- Aircraft: N282CC
- Make and model: Gulstm G280
- Aircraft serial: 2014
- Aircraft time: 4,582 hours, 3,306 cycles
- Engine: Hnywl AS90721G
- Engine time: 4,592 hours, 3,388 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 6515459201
- Condition: Blew Out
- Location: Left Engine Comp
- Part time: 4,592 hours, 3,388 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN CREW HAD A AMBER BLEED AIR CONFIGURATION ON THE SYNOPTIC SCREEN. CREW POWER CYCLED THE PLANE TO SEE IF WAS A SOFTWARE NOT READING THE CONDITION. AFTER POWER CAME BACK UP AND THE PLANE WAS RUNNING IT DID NOT CLEAR. THEY CALLED ME WE TRIED TO CYCLE THE CIRCUIT BREAKERS , TRIED CYCLING THE LEFT ENGINE PACK SWITCH. AIRCRAFT WAS DEEMED UNAIRWORTHY AND ORDERED THE VALVE DUE TO IT BEING IN THE FAILED OPEN POSITION. WHEN REPLACING FOUND A 6 INCH PIECE OF METAL STUCK IN THE VALVE. WORKING WITH THE OEM GULFSTREAM WE LOCATED THE FAILED PART  WHICH IS A DIFFUSER V-SEAL. WE NEEDED ANOTHER ENGINE.
